MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/6 PCC
Model Number MMT-399600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient experienced nausea, vomiting and had high blood glucose levels of 29 mmol/l at the time of incident.Subsequently, on (b)(6) 2019 at 1:00 am, she was admitted to the hospital as her blood glucose levels were 29 mmol/l and they continued to rise, also she experienced diabetic ketoacidosis.During hospitalization, the infusion set was removed, and a bent cannula was noticed.The site location was her abdomen and the infusion set had been used for the first day.She received intravenous insulin as corrective treatment.She was admitted for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/6 PCC
MDR Report Key9630795
Report Number3003442380-2020-00131
Device Sequence Number2800327
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-399600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date01/27/2020
Patient Sequence Number1